# SDR 9803189139

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- Engine: Pwa JT8D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AS AIRCRAFT LEVELED OFF AT 35,000 FEET DURING POWER REDUCTION, THE LEFT ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW FURTHER REDUCED LEFT ENGINE POWER.  STALLS CEASED AND AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT ENGINE.
